Hey there! Sign in to join this conversationNew here? Join for free

The Pill - anxiety

Announcements Posted on
Why bother with a post grad? Are they even worth it? Have your say! 26-10-2016
    • Thread Starter

    hi, i just recently started taking Rigevidon. i'm currently on day 2. today i've felt a sharp pain in my stomach nearly all day (it's gone now) and i just suddenly felt very dizzy in my bathroom. not sure if the pill and all this is linked but i have severe anxiety and am now terrified this pill will kill me. please, someone reassure me!

    It's extremely unlikely to be linked, but you're worried: see a doctor.
Write a reply…


Submit reply


Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: September 2, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

I want...

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.